Spring 2018 Conference: Trending Now...

  • 20 Apr 2018
  • 9:00 AM - 4:00 PM
  • Ramapo College
  • 2

Registration


Registration is closed



NJC3 Spring Conference: Trending Now…

Friday, April 20, 2018 – All day

Ramapo College, Mahwah, NJ




Event Information


“What's trending now? What are the trends in the job/internship search? Trends in technology? Trends in employment? Trends in recruiting? Trends in career preparation? Trends in programming?”


Attend this conference to learn about the many trends that surround us and impact our work. The conference will include a keynote speaker, one-hour break-out sessions, and 20-minute speed sessions. 


Keynote Speaker:


For the first time in the history of the United States, we have five distinct generations working together simultaneously.  The youngest generation, also known as the iGeneration, is beginning to graduate college and bring their unique perspectives, values and beliefs to the workforce.  Are you prepared for the transition?  This interactive session will explore trends that impact the development and success of the iGeneration by becoming more aware of:

  • Defining events and characteristics that are shaping the generation
  • Practical ways to integrate the iGeneration into the workforce
  • How the iGeneration will transform the workplace

            




LOCATION: Ramapo College, Friends Hall SC-219


MAP: Click here for map of campus with the location of conference and parking

Ramapo College Campus Map marked with parking lot location and conference location


DIRECTIONS: 505 Ramapo Valley Rd, Mahwah, NJ 07430


PARKING: Valid Parking in Lots C and D, The location of the conference is about a 5-10 minute walk from the parking lot. Walking signs will be out to guide you. If you require handicap parking or special drop-off, please contact Eileen Quaglino, equaglin@ramapo.edu.


Please print this sign and display on the car dashboard.


 

Agenda:

9:00AM – 9:30AM: Registration & Breakfast (Friends Hall, SC219)


9:30AM – 9:45AM: Opening Remarks, NJC3 E-board (Friends Hall, SC219)

Chris Romano, VP of Enrollment Management and Student Affairs, Ramapo College


9:45AM – 11:00AM: Keynote (Friends Hall, SC219)
Understanding and preparing for the iGeneration by Patrick L. Fennell


11:10AM – 12:10PM: 1-Hour Workshops

How Soft Skills Bridge Education & Employability For Today’s Students

by Lawrese Brown (Alumni Lounge, SC136)


Engaging Students in Career Exploration through Strategic Planning

by Miriam Frolow (Alumni Lounge, SC137)


No Money, No Problem: Introducing the VG1 Service Delivery Model

by Jacob Helmeczi and Patrick Burns (Alumni Lounge, SC138)


12:10PM – 1:20PM: Lunch (Friends Hall, SC219)



1:20PM – 2:20PM: 1-Hour Workshops

Emotional Intelligence (EI) is the New Hiring Standard: Let’s Crack the Code!

by Lisa Panarello (Friends Hall, SC219)


Building a Successful Talent Community 

by Marc LeVine (Alumni Lounge, SC136)


Tips for Web-Based Employment Interviews: Your Success is “Virtually” Guaranteed 

by Scott Borden (Alumni Lounge, SC137)


Trending Towards Doing Good: Assisting Students With a Nonprofit Job Search 

by Victoria Crispo (Alumni Lounge, SC138)


2:25PM – 3:25PM: 20-Minute Speed Sessions (Friends Hall, SC219)
2:25-2:45PM: Round 1

2:45-3:05PM: Round 2

3:05-3:25PM: Round 3

Speed Session Topics Include:
  1. When Yours and Mine Become Our (Alumni): Partnering for Alumni Engagement and Career Development Initiatives
  2. Million Reasons Why Investing in Employer Development for International Students Makes Business Sense
  3. Supervision Tips for Effectively Onboarding Graduate Assistants, Graduate Interns and Graduate Student Workers
  4. Connected Communities in Career Services
  5. On-Campus Interviewing: Evolution and Innovation to Meet Changing Needs
  6. Personal branding – How references can tell your story
  7. ACE Your Career – Using a 3-pronged Approach for Students in Arts, Communications and Entertainment
  8. NJC (Yourself on the Eboard) 3
3:25PM – 3:30PM: Closing Remarks (Friends Hall, SC219)
 

 

CONFERENCE PROGRAM:

Please review the full conference program below or print a copy of the program by clicking here. If you would like to view the conference program the day of the event, plan to print and bring your own copy or access the conference program on your electronic device. We will only have the agenda printed for all conference attendees.



CANCELLATION POLICY: Should you wish to cancel your registration, you must do so at least seven business days prior to the event in order to receive a full refund. If a written cancellation request is not received by seven or more business days prior to the event, the registrant will be liable for the entirety of the registration fee, regardless of attendance or absence from the scheduled event.


Any cancellation request received fewer than seven business days prior to a scheduled event (or after the event date has passed) due to an extenuating circumstance may be reviewed by the President who in turn will recommend the appropriate refund and action to the VP of Finance and Membership.


REGISTRATION: Registration will not be allowed at the door.  



2018 New Jersey Career Center Consortium

Powered by Wild Apricot Membership Software